# SDR A6WA202103267730

- Difficulty date: March 12, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,827 hours, 41,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100455
- Part serial: 000
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK ACCESS PANEL CUTOUT AT 650BB HAS CRACK INDICATION AT AFT INBOARD  ARC APPROX. WS180.00, INDICATION MEASURES APPROX. 0.10.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED BLEND AT CRACK INDICATION LOCATION ON R/H WING LOWER PLANK ACCESS PANEL 650 AB, HOLE 10, CUTOUT AT OUTBOARD ARC WS 180.00. HFEC INSPECTION ACCOMPLISHED WITH NO INDICATION. REMAINING THICKNESS OF 0.171 IS WITHIN LIMITS. ALL WORK PERFORMED REF  BOMBARDIER REO 601R-57-21-030 REV L DATED 2014-02-05 AND AIR WISCONSIN  EO6/021/454 REV D DATED 12/20/18
